Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Perfect codes in the l(p) metric

Texto completo
Autor(es):
Campello, Antonio [1] ; Jorge, Grasiele C. [2] ; Strapasson, Joao E. [3] ; Costa, Sueli I. R. [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] UNICAMP Univ Campinas, BR-13083859 Campinas, SP - Brazil
[2] UNIFESP Fed Univ Sao Paulo, BR-12231280 Sao Jose Dos Campos, SP - Brazil
[3] UNICAMP Univ Campinas, BR-13484350 Limeira, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: EUROPEAN JOURNAL OF COMBINATORICS; v. 53, p. 72-85, APR 2016.
Citações Web of Science: 4
Resumo

We investigate perfect codes in Z(n) in the l(p) metric. Upper bounds for the packing radius r of a linear perfect code, in terms of the metric parameter p and the dimension n are derived. For p = 2 and n = 2, 3, we determine all radii for which there exist linear perfect codes. The non-existence results for codes in Z(n) presented here imply non-existence results for codes over finite alphabets Z(q), when the alphabet size is large enough, and have implications on some recent constructions of spherical codes. (C) 2015 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 14/20602-8 - Reticulados e Teoria da Informação com múltiplos usuários
Beneficiário:Antonio Carlos de Andrade Campello Junior
Linha de fomento: Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado
Processo FAPESP: 13/25977-7 - Segurança e confiabilidade da informação: teoria e prática
Beneficiário:Marcelo Firer
Linha de fomento: Auxílio à Pesquisa - Temático